MathSciNet Relay Station
MathSciNet bibliographic data
MR879582 32M05 (53C20)
Saerens, Rita; Zame, William R. The isometry groups of manifolds and the automorphism groups of domains. Trans. Amer. Math. Soc. 301 (1987), no. 1, 413–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement